RU58841 causing accelerated hairloss? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 2 of 2
  1. #1
    Senior Member
    Join Date
    Aug 2010
    Posts
    120

    Default RU58841 causing accelerated hairloss?

    Hi all,

    Been on dut almost 10 years (done wonders for my hair, not so much on my libido). I decided to add RU to my regime to see if I could thicken up my temples a little (this area has always been a little thin). However, Iíve been on RU now for about 4 weeks and it appears to be nuking my temple region. It literally looks half as dense as it did before starting RU. Anyone have any experience with this? And know what my next best action is?

    Thanks!

  2. #2
    Junior Member
    Join Date
    Jan 2021
    Posts
    2

    Default

    bro are u still on RU ? how is ur hair right now ?

Similar Threads

  1. Shock loss or accelerated MPB ?
    By htnewbie in forum Hair Transplant: Start Your Own Topic
    Replies: 0
    Last Post: 12-19-2016, 10:29 AM
  2. something is causing my hairloss
    By topback in forum Men's Hair Loss: Start Your Own Topic
    Replies: 9
    Last Post: 10-12-2015, 12:47 AM
  3. Telogen effluvium or accelerated MPB
    By macbeth81 in forum Introduce Yourself & Share Your Story
    Replies: 0
    Last Post: 11-09-2014, 12:51 PM
  4. Propecia Usage Causing Further Hairloss ?
    By SE19 in forum Introduce Yourself & Share Your Story
    Replies: 4
    Last Post: 08-11-2010, 08:11 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Turkey vs Hungary ?.
Today 05:50 AM
Last Post By jackyjoy123
Today 05:50 AM
My Finasteride Story so far...
05-26-2013 03:01 AM
Last Post By TragedyCastro
Today 03:39 AM
Click Here
Today 02:41 AM
Last Post By JasonMatos
Today 02:41 AM
RU58841 Warning
02-17-2017 12:53 AM
Last Post By doke
Today 02:31 AM
See Details
Today 12:11 AM
Last Post By Christin65
Today 12:11 AM